Complete Pseudohermitian Manifolds with Positive Spectrum

Shu Cheng Chang, Jui Tang Chen, Ting Jung Kuo

Research output: Contribution to journalArticle

Abstract

In this paper, we study complete noncompact pseudohermitian manifolds with positive spectrum of the sub-Laplacian. We prove splitting-type theorems for a class of complete noncompact pseudohermitian manifolds with vanishing torsion whose spectrum of the sub-Laplacian has an optimal positive lower bound. These can be viewed as the CR analogue of theorems of Li–Wang and the equality case of a theorem of Cheng.

Original languageEnglish
Pages (from-to)92-107
Number of pages16
JournalJournal of Geometric Analysis
Volume25
Issue number1
DOIs
Publication statusPublished - 2013
Externally publishedYes

    Fingerprint

Keywords

  • Nonparabolicity
  • Parabolicity
  • Positive spectrum
  • Pseudoharmonic function
  • Sub-Laplacian
  • Webster metric

ASJC Scopus subject areas

  • Geometry and Topology

Cite this